# SDR UPS99229996

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, DURING REPLACEMENT OF LT BS 940 FITTING, FLOORBEAM AT BS 940 LBL 7 0 - LBL 45 LWR CHORD, FOUND CORRODED.  FLOORBEAM REPAIRED IAW EO SMRO 99-14-005 UPS ENGINEERING FILE NR 727-53-2134.
